Stochastic hyperbolic dynamics for infinite-dimensional forward rates and option pricing of general contingent claims

Shin Ichi Aihara, Arunabha Bagchi

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageEnglish
    Title of host publicationProceedings of the 6th Columbia-JAFEE International Conference
    Subtitle of host publicationTokyo, March 15-16, 2003
    Pages116-137
    Number of pages21
    Publication statusPublished - 15 Mar 2003
    Event6th Columbia-JAFEE International Conference 2003 - Hitotsubashi University, Tokyo, Japan
    Duration: 15 Mar 200316 Mar 2003
    Conference number: 6

    Conference

    Conference6th Columbia-JAFEE International Conference 2003
    CountryJapan
    CityTokyo
    Period15/03/0316/03/03

    Keywords

    • METIS-216996

    Cite this

    Aihara, S. I., & Bagchi, A. (2003). Stochastic hyperbolic dynamics for infinite-dimensional forward rates and option pricing of general contingent claims. In Proceedings of the 6th Columbia-JAFEE International Conference: Tokyo, March 15-16, 2003 (pp. 116-137)